# SDR FDKA2009020500025

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 18,656 hours, 17,132 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6266 IAD-JFK.  SMOKE IN CABIN WITH PACK NR 2 IN AUTO MODE.  MX INSPECTED AND PERFORMED OPS CHECK OF PACK AND BLEED SYSTEM.  NO DEFECTS NOTED, SYSTEM OPS NORMAL IN BOTH MODES.
